# SDR CA110824002

- Difficulty date: August 23, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

(CAN) PASSING FL150, MSG WARNING "L BLEED DUCT ".  THE 2 ENG BLEEDS CLOSED AUTOMATICALLY AND PRESSURIZATION FAILURE IN CONSEQUENCE.  QRH APPLIED AND DESCENT INITIATED TO FL100.  UNPRESSURIZED FLIGHT BACK TO AIRPORT OF DEPARTURE.  THE QAR/MDC WERE DOWNLOADED ON THE QAR, WE SEE THE LT BLEED CLOSED FOLLOWED 30S AFTER BY THE RT BLEED CLOSURE.  THE MDC SHOWS THE SYS WAS IN SINGLE LOOP FOR THIS FLIGHT, MT138 OPEN AND THE SYSTEM WAS IN SINGLE LOOP SYS WITH MT137.  TROUBLESHOOTING IN PROGRESS.
